Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What causes strong pain on one side of the head?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
I have a vice like grip in my right temple and side of head only, what could be causing this?XXXX /whenever I get any head pain the doctor sends me to the Hospital for a CT because of the possibility of a head bleed. I was hoping to have some other information that could oossibly cause this pain.
Posted Sat, 8 Feb 2014 in Brain and Spine
Answered by Dr. Timothy Raichle 49 minutes later
Brief Answer: Hello, I would be happy to help... Detailed Answer: Given that you have basically ruled out anything in your head (bleeding), then it likely will come down to one of two things: 1. Complicated migraine - though this seems unlikely given that this would invariably involve some form of a generalized headache at some point. 2. TMJ syndrome - Temporomandibular disorders (often presenting as facial pain just like you are describing) would be a distinct possibility. The best person to evaluate you for both of these problems would be a Neurologist. I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor